Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 63, NWS Melbourne, FL

June 7, 2024Okeechobee County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 7, 2024, 5:07 PM EDT for Okeechobee County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2024, 5:07 PM EDT (21:07 UTC)
Expired
Jun 7, 2024, 5:45 PM EDT
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Okeechobee County, FL

The radar

The Melbourne radar (KMLB), 99 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:40 PM EDTTSTM WND GST 536 Ese Taylor Creek, FLA Tempest weather station near Up The Grove Beach measured a wind gust of 53MPH/46KTS from the west-southwest.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2024-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2024-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS52 KMLB 072107
SVRMLB
FLC093-072145-
/O.NEW.KMLB.SV.W.0063.240607T2107Z-240607T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
507 PM EDT Fri Jun 7 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Okeechobee County in east central Florida...

* Until 545 PM EDT.

* At 507 PM EDT, a severe thunderstorm was located 9 miles northwest
  of Buckhead Ridge, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Treasure Island, Okeechobee, Basinger, Four Seasons Estates, and
  Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2730 8100
      2730 8103 2733 8105 2736 8103 2738 8107
      2739 8112 2756 8099 2735 8068 2712 8068
TIME...MOT...LOC 2107Z 222DEG 20KT 2724 8100 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
3 follow-up statements
061 
WWUS52 KMLB 072116
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
516 PM EDT Fri Jun 7 2024

FLC093-072145-
/O.CON.KMLB.SV.W.0063.000000T0000Z-240607T2145Z/
Okeechobee FL-
516 PM EDT Fri Jun 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL OKEECHOBEE COUNTY...

At 516 PM EDT, a severe thunderstorm was located 8 miles west of
Okeechobee, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Treasure Island, Okeechobee, Basinger, Four Seasons Estates, and
Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2730 8100
      2730 8103 2733 8105 2736 8103 2738 8107
      2739 8112 2756 8099 2735 8068 2712 8068
TIME...MOT...LOC 2116Z 221DEG 20KT 2726 8096 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
606 
WWUS52 KMLB 072130
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
530 PM EDT Fri Jun 7 2024

FLC093-072145-
/O.CON.KMLB.SV.W.0063.000000T0000Z-240607T2145Z/
Okeechobee FL-
530 PM EDT Fri Jun 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN OKEECHOBEE COUNTY...

At 530 PM EDT, a severe thunderstorm was located near Okeechobee,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek, and
Okee Tantie Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2730 8100
      2730 8103 2733 8105 2736 8103 2736 8104
      2752 8093 2735 8068 2712 8068
TIME...MOT...LOC 2130Z 233DEG 19KT 2720 8088 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
541 
WWUS52 KMLB 072140
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
540 PM EDT Fri Jun 7 2024

FLC093-072149-
/O.EXP.KMLB.SV.W.0063.000000T0000Z-240607T2145Z/
Okeechobee FL-
540 PM EDT Fri Jun 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKEECHOBEE COUNTY
WILL EXPIRE AT 545 PM EDT...

The storm which prompted the warning has weakened below severe
limits.

Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2730 8100
      2730 8103 2733 8105 2736 8103 2736 8104
      2752 8093 2735 8068 2712 8068
TIME...MOT...LOC 2139Z 222DEG 20KT 2724 8084 

$$

Heil

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:30 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 7, 3:30 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
330 PM EDT Fri Jun 7 2024

...New DISCUSSION, MARINE, FIRE WEATHER...

.DISCUSSION...
Issued at 327 PM EDT Fri Jun 7 2024

Key Messages:

-Isolated to scattered lightning storms still forecast this
 afternoon, capable of gusty winds and locally heavy rainfall

-Increasing temperatures this weekend with heat index values
 102-108+ and a risk for heat exhaustion or heat stroke

-Coverage of showers and storms increases next week, timing and
 rainfall amounts remain less certain

This Afternoon-Tonight...As of the early afternoon, initiation of
convection has held off across the local area with potent storms
producing excessive lightning drifting over the Everglades. Isolated
cells have popped up over Marion County and Lake George, with
additional activity expected to develop along the sea breeze over
the next few hours. Guidance has backed off a bit with overall
coverage and intensity of storms this afternoon, but still the focus
will reside just west of I-95 towards the coast, where storms
producing frequent lightning strikes and gusty winds will be
possible from 3-8 PM. The east coast sea breeze has begun its
journey inland, with coastal sites now reporting temperatures below
90 degrees. While there is still opportunity for temperatures to
rise again, it appears that the best chance for broken high
temperature records resides across the interior. Heat index readings
have risen above 100F this afternoon (which will only worsen heading
into this weekend).

With any convection ending around sunset, a few rain cooled areas
may feel a bit of heat relief this evening, otherwise low
temperatures fall to the mid 70s overnight.

Saturday-Sunday...This weekend, a mid level ridge will drift across
the Gulf of Mexico, settling in across the FL Peninsula as a surface
boundary washes out over northern portions of the state. This will
offer slightly lower rain chances north of Orlando, but keeping a 50-
60% chance for the Treasure Coast and Lake Okeechobee vicinity.
Convection will be enhanced by the sea and lake breeze boundary
interactions, with lightning strikes and gusty winds the main storm
threats both Saturday and Sunday afternoons.

The main concern this weekend will be the abnormally hot
temperatures which will rise well above average values. Highs at the
coast will reach 93-95 with interior sites climbing to 96-98, with
records at all climate sites at risk. Heat index readings will reach
above 106 degrees, upwards of 110-111 north of Lake Okeechobee. Heat
Advisories will certainly be needed this weekend, with extreme Heat
Risk conditions being introduced on Sunday to metro Orlando. Again,
little to no heat relief will be offered overnight with lows in the
mid to upper 70s and the potential for a few warm minimum records.

Monday-Thursday...(modified) Monday remains hot with temperatures
reaching the mid to upper 90s, heat index values spanning the 100s,
and the Heat Risk extreme criteria expanding to more areas of east
central FL. Rain chances do begin to increase early in the week as
tropical moisture begins to lift northward as the mid level ridge
begins to break down. 850mb-500mb SW winds increase Tuesday and
Wednesday, supporting scattered to numerous showers and lightning
storms through the day, perhaps lingering into the nighttime hours.
Medium-range solutions still show a bit of spread through mid week,
but diverge even more through the extended, as the GFS keeps highest
rain totals through Friday closer to central FL while the ECMWF
keeps most of the heaviest rain over the Gulf, leaving 1-2" for the
local area. Regardless, have kept the 70-80% PoPs in the forecast
for Tuesday and beyond, as beneficial rain is expected, its just a
matter of where the highest totals will land.

Daytime temperatures will largely depend on the presence (or
absence) of rainfall and associated cloud cover. For now, the
forecast leans toward the NBME and cooler side of guidance, with the
ECMWF several degrees warmer. Expect highs in the upper 80s to low
90s through mid week.

&&

.MARINE...
Issued at 327 PM EDT Fri Jun 7 2024

Tonight-Weekend...Outside of lightning storms, boating conditions
will remain favorable this weekend with seas of 2 feet and offshore
winds becoming southeasterly near 10-15 knots with the sea breeze
development each afternoon. Mariners should be cautious of offshore
moving showers and thunderstorms during the evening hours, with
locally higher seas, gusty winds and lightning strikes all possible.

Monday-Tuesday...Generally favorable boating conditions prevail into
early next week, although south to southwest winds increase above 15
knots briefly early on Tuesday. Much higher tropical moisture
arrives on Tuesday, bringing rain chances of 70-80% from mid to late
week.

&&

.FIRE WEATHER...
Issued at 327 PM EDT Fri Jun 7 2024

This Weekend...Sensitive fire weather conditions persist due to
drought conditions and the potential for new fire starts due to
lightning strikes. Minimum relative humidity values fall to the
mid 30s to low 40s on Sunday, before moisture increases across the
state next week.

&&

.AVIATION...
(18Z TAFs)
Issued at 121 PM EDT Fri Jun 7 2024

VFR with quiet conditions through around 20Z, before a few storms
get going near Orlando/Daytona and down the East Coast terminals
through around 01Z. Activity appears to be less numerous compared
to yesterday, but enough for TEMPOs. A few gusts to 35 KT possible
beneath the strongest storms. Winds will become E at the coast,
VRB or light W over the Greater Orlando terminals through early
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  94  75  96 /  30  20  10  20
MCO  75  97  77  97 /  20  50  20  40
MLB  74  94  75  94 /  30  30  20  40
VRB  73  94  74  95 /  30  30  20  40
LEE  76  97  77  98 /  10  30  10  30
SFB  75  98  75  99 /  20  30  10  30
ORL  76  97  77  98 /  20  40  10  40
FPR  72  94  73  94 /  30  40  20  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Schaper
AVIATION...Heil
Hazardous weather outlook, Jun 7, 5:12 AM EDT, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
512 AM EDT Fri Jun 7 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-080200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
512 AM EDT Fri Jun 7 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered showers and lightning storms are expected from mid to
late afternoon through early evening, as a sea breeze collision
occurs near and just west of Interstate 95. Gusty winds, locally
heavy rainfall, and small hail are possible in the strongest
storms. Activity will gradually dissipate as it pushes east and
eventually offshore this evening.

.EXCESSIVE HEAT IMPACT...
Hotter than normal temperatures continue today with highs in the
mid 90s and heat indices between 102 to 107 degrees. If spending
time outdoors, it is recommended to remain well hydrated and to
take breaks in the shade or in an air-conditioned space to avoid
heat exhaustion.

.RIP CURRENT IMPACT...
A moderate risk for dangerous rip currents exists at area beaches
today. Remember to swim near a lifeguard and never swim alone.

.FIRE WEATHER IMPACT...
Sensitive fire weather conditions persist today, as hot
temperatures and ongoing drought conditions persist over much of
the area. Any new or ongoing brush fires may spread behind the sea
breezes as they move inland. Lightning strikes and gusty winds
are possible from afternoon and evening storms, leading to
additional fire weather concerns.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Decreased shower and storm chances will continue this weekend,
increasing once again by the early to middle part of next week.

Hot temperatures will continue into the weekend with near record
highs in the mid to upper 90s and heat indices reaching at least
100 to 107 degrees. A moderate to major HeatRisk is outlooked for
much of central Florida, with urban areas reaching an extreme risk
on Sunday. This level of heat can affect anyone without adequate
cooling and hydration.

Sensitive to near critical fire weather conditions are forecast
this weekend as hotter than normal temperatures and drought
conditions persist.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Schaper

In the hours before

Local storm report, Jun 7, 11:33 AM EDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1133 AM EDT Fri Jun 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     Lightning        3 NNW Magic Kingdom     28.45N 81.59W
06/06/2024                   Orange             FL   Emergency Mngr

            *** 1 FATAL ***
            **PRELIMINARY***A tree fell onto a car
            traveling southbound on Reams Rd. near
            Summerlake Park Blvd. in Winter Garden. A
            14-year-old female who was in the back seat
            at the time was extricated from the back
            seat and transported to Horizon West
            Hospital where she was pronounced dead. Two
            other passengers in the vehicle were
            unharmed. The incident remains under
            investigation pending a report from the
            medical examiners office.

&&

JS
Local storm report, Jun 7, 11:59 AM EDT, 5 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1159 AM EDT Fri Jun 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     Tstm Wnd Dmg     1 WNW Winter Park       28.61N 81.37W
06/06/2024                   Orange             FL   Broadcast Media

            [dalayed report] Photo received of a large
            tree branch downed near the corner of Lake
            and Orlando Ave in Maitland.

&&

JH
Local storm report, Jun 7, 1:31 PM EDT, 3 hours 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Melbourne FL
131 PM EDT Fri Jun 7 2024

...Updated summary of storm reports from the evening of June 6, 2024...

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     Lightning        3 NNW Magic Kingdom     28.45N 81.59W
06/06/2024                   Orange             FL   Emergency Mngr

            *** 1 FATAL ***
            **PRELIMINARY***A tree fell onto a car
            traveling southbound on Reams Rd. near
            Summerlake Park Blvd. in Winter Garden. A
            14-year-old female who was in the back seat
            at the time was extricated from the back
            seat and transported to Horizon West
            Hospital where she was pronounced dead. Two
            other passengers in the vehicle were
            unharmed. The incident remains under
            investigation pending a report from the
            medical examiners office.

0650 PM     Hail             2 SSW Narcoossee        28.27N 81.26W
06/06/2024  E1.75 Inch       Osceola            FL   Trained Spotter

            Spotter reports golf ball sized hail near St
            Cloud.

0654 PM     Hail             2 SSE Saint Cloud       28.21N 81.28W
06/06/2024  E1.00 Inch       Osceola            FL   Public

            Spotter reported quarter size hail south of
            St Cloud.

0656 PM     Tstm Wnd Gst     1 SW Orlando Internatio 28.42N 81.33W
06/06/2024  M58 MPH          Orange             FL   ASOS

            The ASOS at the Orlando International
            Airport measured a wind gust of 58MPH/50KTS
            from the south-southeast. Corrected event
            type.

0700 PM     Landspout        Piedmont                28.63N 81.45W
06/06/2024                   Orange             FL   Dept of Highways

            [delayed report] DOT cameras show a likely
            landspout with lofted dust along FL-414 at
            the intersection of US-441. No damage has
            been reported. KMLB Radar indicates little
            rotation at the location of the report, but
            an outflow boundary was present with nearby
            storm development.

0710 PM     Tstm Wnd Gst     1 NE Azalea Park        28.56N 81.28W
06/06/2024  M51 MPH          Orange             FL   Public

            Public reports a 51 mph wind gust near
            Azalea Park in Orange County.

0712 PM     Tstm Wnd Dmg     2 NW Goldenrod          28.63N 81.32W
06/06/2024                   Seminole           FL   Broadcast Media

            [delayed report] Gas station awning
            collapsed at the 7-Eleven gas station at the
            intersection of FL-436 and Howell Branch Rd.
            Time estimated with radar data. Replaces
            previous LSR at US-17/92 and FL-436.

0713 PM     Tstm Wnd Dmg     1 WNW Winter Park       28.61N 81.37W
06/06/2024                   Orange             FL   Broadcast Media

            [dalayed report] Photo received of a large
            tree branch downed near the corner of Lake
            and Orlando Ave in Maitland.

0730 PM     Funnel Cloud     1 ESE Fairview Shores   28.60N 81.38W
06/06/2024                   Orange             FL   Public

            [delayed report] Multiple photos on social
            media of a funnel cloud near I-4 just north
            of Downtown Orlando. Time estimated with
            radar data.

0739 PM     Tstm Wnd Gst     2 SSE Midway            28.77N 81.22W
06/06/2024  M47 MPH          Seminole           FL   ASOS

            The ASOS at the Sanford International
            Airport measured a wind gust of 47MPH/41KTS
            from the southwest. Corrected event type.

0740 PM     Tstm Wnd Gst     2 WSW Playalinda Beach  28.63N 80.66W
06/06/2024  M40 MPH          Brevard            FL   Other Federal

            USSF wind sensor on tower 313 measured a
            wind gust of 40MPH/35KT from the south on
            June 6 at 7:40 PM ET. Sensor elevation is 54
            feet.

0758 PM     Tstm Wnd Gst     1 E Lagrange            28.63N 80.81W
06/06/2024  M51 MPH          AMZ552             FL   Mesonet

            The Weather Flow Site in the Indian River
            near Parrish Park (XPAR) measured a wind
            gust of 51MPH/44KTS from the
            north-northeast.

0800 PM     Flood            1 ESE Casselberry       28.66N 81.31W
06/06/2024                   Seminole           FL   Trained Spotter

            Minor street flooding reported on Brittany
            Cir in Casselberry.

0805 PM     Tstm Wnd Gst     3 W Kennedy Space Cente 28.64N 80.75W
06/06/2024  M47 MPH          Brevard            FL   Other Federal

            USSF wind sensor on tower 714 measured a
            wind gust of 47MPH/41KT from the west on
            June 6 at 8:05 PM ET. Sensor elevation is 54
            feet.

0930 PM     Rain             1 NNE Goldenrod         28.62N 81.29W
06/06/2024  M4.50 Inch       Seminole           FL   Mesonet

            URBANET station in Goldenrod reports 4.5
            inches of rain through 930 pm.

&&
Special weather statement, Jun 7, 4:09 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
409 PM EDT Fri Jun 7 2024

FLZ164-264-072045-
Inland Martin FL-Coastal Martin FL-
409 PM EDT Fri Jun 7 2024

...A GUSTY OUTFLOW FROM STRONG THUNDERSTORMS WILL IMPACT MARTIN
COUNTY THROUGH 445 PM EDT...

At 408 PM EDT, Doppler radar was tracking the leading edge of gusty
winds emanating from strong thunderstorms along a line extending
from 8 miles northwest of Lion Country Safari Park to North County
Airport to Port Of Palm Beach. Movement was north at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jupiter, Stuart, Indiantown, Tequesta, and Jupiter Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
      2696 8028 2696 8052 2713 8058 2717 8023
      2713 8011 2703 8008
TIME...MOT...LOC 2008Z 174DEG 29KT 2677 8048 2684 8020 2676 8006

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Jun 7, 4:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Fri Jun 7 2024

FLZ058-072130-
Okeechobee FL-
456 PM EDT Fri Jun 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OKEECHOBEE COUNTY
THROUGH 530 PM EDT...

At 456 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brighton Seminole Reservation, or 11 miles west of Buckhead Ridge,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Treasure Island, Okeechobee, Basinger, Taylor Creek, and Okee Tantie
Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2730 8100
      2730 8103 2733 8105 2736 8103 2738 8107
      2738 8110 2739 8112 2751 8099 2713 8068
TIME...MOT...LOC 2056Z 235DEG 17KT 2717 8107

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:56 PM EDTSpecial Weather StatementMLBOrange34 min
Jun 7, 4:09 PM EDTSpecial Weather StatementMLBMartin36 min
Jun 7, 4:29 PM EDTSpecial Marine WarningMLB61 min
Jun 7, 4:56 PM EDTSpecial Weather StatementMLBOkeechobee34 min
Jun 7, 5:24 PM EDTSpecial Weather StatementMLBMartin36 min
Jun 7, 5:38 PM EDTSpecial Weather StatementMLBOkeechobee37 min
Jun 7, 5:49 PM EDTSpecial Weather StatementMLBVolusia26 min
Jun 7, 5:50 PM EDTSpecial Weather StatementMLBSaint Lucie25 min
Jun 7, 5:51 PM EDTSpecial Marine WarningMLB84 min
Jun 7, 5:59 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Saint Lucie31 min
Jun 7, 6:14 PM EDTSpecial Weather StatementMLBIndian River31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.